# SDR CA130218001

- Difficulty date: February 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-800
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Part number: W11343601R18
- Condition: Shorted
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RT AFT MAINTANK FUEL PUMP LOW PRESSURE ANNUNCIATOR ILLUMINATED.  FOUND SHORTED WIRES ON FUEL PUMP WIRING HARNESS.  W1134-3601R-18, 360IY-18, W1134-360IB-18.
